Uniqueness for Lp-viscosity solutions for uniformly parabolic isaacs equations with measurable lower order terms

Research output: Contribution to journalArticle


In this article we present several results concerning uniqueness of C-viscosity and Lp-viscosity solutions for fully nonlinear parabolic equations. In case of the Isaacs equations we allow lower order terms to have just measurable bounded coefficients. Higher-order coefficients are assumed to be Hölder continuous in x with exponent slightly less than 1/2. This case is treated by using stability of maximal and minimal Lp-viscosity solutions.

Original languageEnglish (US)
Pages (from-to)2495-2516
Number of pages22
JournalCommunications on Pure and Applied Analysis
Issue number6
StatePublished - Nov 2018



  • Fully nonlinear equations
  • Isaacs equations
  • Viscosity solutions

Cite this